# SDR 08FDEA03993

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N5150
- Condition: Corroded
- Location: Bs 1000-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, INTERNAL, BS 1000-1020, RBL 68, CUSP WEB CORRODED.  REMOVED CORROSION ON CTR WING, INTERNAL, SHEAR WEB, BS 1000-1020, RBL 68, PER SRM   51-21-01, 51-40-02.  FOUND CORROSION OUT-OF-LIMITS PER SRM 53-40-13, FIG 101, DETAIL 3.   REMOVED AND REPLACED SHEAR WEB, CTR WING INTERNAL, BS 1000-1020, RBL 68 PER MAE TRAVELER NR T8/753665 AND SRM 51-40-02, 51-20-01 AND 53-40-13, FIG 101, DETAIL 3.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
